Carpathian Journal of Mathematics, Vol. 38, No. 3 (2022), pp. 769-776 (8 pages) In this paper we prove that an interesting result concerning the generalized Hyers-Ulam stability of the linear ...
This is a preview. Log in through your library . Abstract The method of Cherry for obtaining uniform asymptotic solutions for a second order linear ordinary differential equation with a single turning ...
Perold, André. "Extreme Points and Basic Feasible Solutions in Continuous Time Linear Programming." SIAM Journal on Control and Optimization 19, no. 1 (1981): 52–63.